# SDR QMLA2012012812011

- Difficulty date: January 28, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,973 hours, 12,838 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 46490100008
- Part serial: 1240
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,306 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE,  M/R TRANSMISION CHIP LIGHT ILLUMINATED.  DIVERTED TO CLOSEST AIRPORT.  PERFORM THE PRECAUTIONARY LANDING IN AN UNOCCUPIED SCHOOL YARD.   INSPECTED CHIP PLUG AND DETERMINED THAT THE DEBIS WAS "CLASS A" IAW ASB EC135-63-12, REV 5.  EXAMINED OIL FILTER AND RETURNED THE ACFT TO SERVICE.
